Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

F. Vlacci

Regular composition for slice-regular functions of quaternionic variable

created by stoppato on 25 Nov 2016
modified on 11 Jul 2017

[BibTeX]

Published Paper

Inserted: 25 nov 2016
Last Updated: 11 jul 2017

Journal: Springer INdAM Ser. (Advances in hypercomplex analysis)
Volume: 1
Pages: 141-147
Year: 2013
Doi: 10.1007/978-88-470-2445-8_9

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1